# SDR 2007UALA00073

- Difficulty date: January 9, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT FRAME CRACKED AT 4TH STOP FROM BOTTOM.   REMOVED DAMAGE. FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 51-70-11 PAGE 1-6.
